# SDR FDEA201311262876

- Difficulty date: November 26, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Part number: 112N70353
- Condition: Migrated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD & OTBD UNDER WING SIDE LOAD FITTINGS FOUND BUSHINGS MIGRATED.  BUSHINGS REPLACED AS PER EA F-5740-T0304295 PART 1. REPAIR IS MAJOR.
